Translator Disclaimer
15 June 2006 The rational points of a definable set
J. Pila, A. J. Wilkie
Author Affiliations +
Duke Math. J. 133(3): 591-616 (15 June 2006). DOI: 10.1215/S0012-7094-06-13336-7

Abstract

Let XRn be a set that is definable in an o-minimal structure over R. This article shows that in a suitable sense, there are very few rational points of X which do not lie on some connected semialgebraic subset of X of positive dimension

Citation

Download Citation

J. Pila. A. J. Wilkie. "The rational points of a definable set." Duke Math. J. 133 (3) 591 - 616, 15 June 2006. https://doi.org/10.1215/S0012-7094-06-13336-7

Information

Published: 15 June 2006
First available in Project Euclid: 13 June 2006

zbMATH: 1217.11066
MathSciNet: MR2228464
Digital Object Identifier: 10.1215/S0012-7094-06-13336-7

Subjects:
Primary: 03C64, 11G99

Rights: Copyright © 2006 Duke University Press

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.133 • No. 3 • 15 June 2006
Back to Top